MAUDE Adverse Event Report: COOK VASCULAR INC FLEXOR GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK VASCULAR INC FLEXOR GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted past the 30 day reporting requirement as part of a retrospective review of the report that was initiated during an fda inspection.A retrospective review of the complaint record determined that this report should have been submitted as a malfunction report.In this case, no patient injury occurred; however, this may be likely to cause or contribute to a serious injury if it recurred.(b)(4).The reported device returned for evaluation.Visual inspection notes the hub was detached from the sheath.A go-no-go gauge dimensional test was performed, which confirmed that the size of the flare met specification.Based on a visual inspection of the sheath, the flare appeared to be distorted, which is indicative of damage caused by the flare being pulled through the cap.It is feasible to suggest that the reported separation was caused by the device meeting resistance beyond its intended design.
 
Event or Problem Description
It was reported that the introducer become loose from the valve.Per additional information, the introducer detached from the valve.No fragments remained within the patient's body.

Brand Name
FLEXOR GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key6290355
Report Number1820334-2017-00259
Device Sequence Number798812
Product Code DYB
UDI-Device Identifier00827002099944
UDI-Public(01)00827002099944(17)190209(10)NS6722066
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-8.0-38-80-RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2016
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1